# SDR 07FDEA03295

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,173 hours, 19,964 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240880000
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT ALL SPEED AILERON HINGE RIBS LT/RT DEEP CHAFING MARKS, ON THE   INTERMEDIATE RIB 6A POSITIONS ON BOTH WINGS.  REPAIR PERFORMED BY BLENDING AND REPROTECTION AT POSITIONS RIB 6A AS PER TD/J1/S1/0234/2006 ISSUE B APPROVED BY EA 6-5751-99137 AND RAS/BAE/1002354/2006 ISSUE A.
